Nonlinear perturbed difference equations

Volume 11, Issue 12, pp 1355--1362 http://dx.doi.org/10.22436/jnsa.011.12.06 Publication Date: September 19, 2018       Article History

Authors

Tahia Zerizer - Mathematics Department, College of Sciences, Jazan University, Jazan, Kingdom of Saudi Arabia.


Abstract

The paper reports on an iteration algorithm to compute asymptotic solutions at any order for a wide class of nonlinear singularly perturbed difference equations.


Keywords


MSC


References